MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SUPPORT TRAY -K & MC

Medline Industries, LP MEDLINE; SUPPORT TRAY -K & MC
Catalog Number DYNJRA1994
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the syringes in his support trays are breaking when he is in use.The plunger is snapping into pieces.He said this is happening frequently.".
 
Additional Manufacturer Narrative
The account reported that the syringes in the support trays are breaking when in use and the plunger is snapping into pieces; according to the customer, when medication was being injected into "an area of resistance on the patient" the tabs on the syringe broke, the procedure was able to be finished, and it did not affect the medication.No sample or photo was received for investigation; finished good production records were reviewed with no line down situations, run without approvals, substitutions, deviations or non-conformance reports, and the finished good pack build history was reviewed with no issues that would contribute to the reported issue.Due to the actual sample not available, medline was not able to confirm what may have caused the syringe to break.The quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SUPPORT TRAY -K & MC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50804646
Report Number1417592-2026-43717
Device Sequence Number21485334
Product Code PXN
UDI-Device Identifier40195327188857
UDI-Public40195327188857
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA1994
Device Lot Number23FBQ007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown